# SDR DXTA200702286

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 10,585 hours, 8,625 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE BRAKE FOR BOTH CO-PILOT AND PILOTS SIDE IS UNRESPONSIVE AND THEN WILL ALL OF A SUDDEN GRAB.  [07-12-07]  BLED BRAKES. TAXI CHECKED GOOD. IAW. CE-560 MM. CH. 32-42-00.
